# SDR A6WA201306074999

- Difficulty date: May 22, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 30,031 hours, 24,699 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITTING FOUND ON FUEL ACCESS PANEL 640BB HOLE NR 1 CUT OUT.  BLEND & RESTORE FINISH IAW REO 601R-57-21-030, REV K.
